I just finished my first pack of Microgestin. I used to take Loestrin and was in love with it. I am getting pimples which I've never had to deal with before. Also, I have had some CRAZY Mood swings and some serious anxiety over silly things. I have cried 3 times since Saturday and my bf may break up with me for being this much of a psycho. Someone help and let me know what you think about this and if it goes away. I used to NEVER cry. Any thoughts or comments!?
They are the same drug except they are made by different manufacturers. They both contain 1 mg norethindrone acetate and 20 mcg ethinyl estradiol. Not sure why you are getting such different effects. Are you under a lot of stress from other life matters? How long were you on Loestrin? Did you stop Loestrin for a while before starting on Microgestin? If yes, it could just be that you are older and your body has changed and your response to the drug may be different. I would keep taking it and see if things get better. Try explaining to the BF that you have changed pills and to try to bear with you for a bit until your body gets adjusted and this may take a few months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2013 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 14 Dec 2015 • 1 answer
Posted 9 Feb 2017 • 5 answers
Posted 19 Oct 2017 • 0 answers